I take up to 3, 30 mg a day of oxycodone. I'm trying to stop but don't want to get sick. To start off, if I take 30 mg of morphine will I withdrawal? I'm too embarrassed to tell anyone but I really want to stop, so if there are any ideas on how to stop the withdrawals or tame it I'm up for all suggestions.
Oxycodone is 1 and a half times stronger than Morphine, so yes, you may still experience withdrawal effects, which the FDA lists as possibly including nausea, dizziness, headache, fever, chills, rebound pain, and diarrhea.
A slow taper is usually the best method to stop taking it.
Are you on any other medications? Have you consulted your prescriber for assistance?
Was this helpful?0
Jane doe Says:
Re: Verwon (# 1)
No, I have not consulted a doctor, I'm trying to do it myself. I'm trying to taper down right now. I take half in the morning and half at night, so 1 total. I just don't want to be sick. Would marijuana help with the withdrawals? Or am I just gonna have to deal with it and get sick? And being sick only lasts like 3 days right? Thanks for ur help in advance.
Was this helpful?1
Hi, I missed this post earlier. I hope you were able to find a way to taper. One thing I will say will take away at least 80% of your withdrawals - Get yourself some KRATOM. Buy from a reputable website (only buy at smoke shops as a last resort and check that's it's ONLY 100% kratom, no other ingredients). I can point you to websites if need be. Buy pretty much any "red vein" kratom. I started with red vein Bali. I take about 1 tsp. of the loose powder...sometimes more sometimes less depending on how I'm feeling. Kratom literally saved my life. I was on 30mg oxycodone 6 times a day and 60 mg. Oxycontin 3x a day. My doctor quit. Found a new pain management dr. and he was LIVID. He cut me down, way way down. I'm now on 15mg 2x a day, plus 1 20mg Oxycontin 1x a day. I felt so awful...like the BAD flu, anxiety, and dread of something horrible happening. I would've eventually even taken illicit drugs to make it stop. Instead I searched on the internet and kratom came up. It will take away the very worst of the withdrawals. Some people have issues with the taste ...it can be difficult to take until you're used to it. If you're someone with a more sensitive stomach, you can get the capsules...though you pay a lot more with less product that way. I would strongly encourage you to Google "Kratom for opiate withdrawals" and just read what you find. God bless you, I'm thinking about you...I KNOW it will help you. I know my worst fear was being cut off my meds....it's not a weakness in your brain....the opiate changes you physically... If you stop taking it once you've been having it on a regular basis...it's not about being an addict....but your body becomes dependent on it. PLEASE try the kratom. Just miss a dose of your pill....and substitute it with the kratom....see how you feel. Or maybe take half of your pill and a dose of kratom. Sorry for such a long post....I just really really want to help people dependent on opiates to find relief.